×

On Hölder’s inequality. (English) Zbl 0141.24103


Keywords:

Analysis
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kantorovich, L.V, Functional analysis and applied mathematics, (), 106-109, Washington, D. C. · Zbl 0034.21203
[2] Beckenbach, E.F, On the inequality of Kantorovich, Amer. math. monthly, 71, 606-619, (1964) · Zbl 0126.28003
[3] Beckenbach, E.F; Bellman, Richard, Inequalities, (1965), Springer-Verlag Berlin, 2nd revised printing · Zbl 0126.28002
[4] Hardy, G.H; Littlewood, J.L; Pólya, G, Inequalities, (1952), Cambridge University Press New York · Zbl 0047.05302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.